# SDR FDEA202011282986

- Difficulty date: November 28, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,083 hours, 23,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: MS25237338
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 316 25-60 5669 28NOV20 MEM OPEN U.  L1 DOOR SLIDE PRESS TO TEST LIGHT INOPERABLE.    RELAMPED AND R & R BATTERIES, PER AMM 25-61-03-2.    TROUBLESHOOTING IS REQUIRED PRIOR TO INSTALLING PARTS.
